Arkansas, 2005Damaging Wind in Arkansas, July 19, 2005
July 19, 2005 · NWS LZK · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 19, 2:59 AM CST, 8 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 2:59 AM CST, 8 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
359 AM CDT TUE JUL 19 2005
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
A COLD FRONT WAS LOCATED ACROSS CENTRAL MISSOURI THROUGH SOUTHEAST
KANSAS. LITTLE ADDITIONAL MOVEMENT IS EXPECTED OF THE FRONT AND IT
SHOULD ACTUALLY WASH OUT TODAY. HOWEVER...A FEW SHOWERS AND
THUNDERSTORMS WERE ACROSS NORTH ARKANSAS THIS MORNING NEAR THE
FRONT. WILL KEEP THE HIGHEST POPS IN THE NORTH TODAY NEAR THE FRONT
AND DECREASE POPS TOWARD THE SOUTH TO ISOLATED. WILL EXPECT SIMILAR
SCENARIO AS THE LAST FEW DAYS WITH AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS...WITH A LITTLE LESS COVERAGE.
MOISTURE WILL BEGIN TO DECREASE ACROSS THE AREA WEDNESDAY AS THE
UPPER FLOW BECOMES MORE ZONAL. HIGH PRESSURE WILL BUILD INTO THE
AREA AND PUSH THE MOISTURE TO THE SOUTH. ONLY ISOLATED SHOWERS AND
THUNDERSTORMS WILL BE EXPECTED WEDNESDAY AND THURSDAY AND WILL KEEP
FRIDAY DRY.
TEMPERATURES WILL BE NEAR NORMAL OR SLIGHTLY ABOVE WITH A GRADUAL
INCREASE IN DAYTIME HIGHS.
&&
.LONG TERM...SATURDAY THROUGH MONDAY
FAIRLY QUIET IN THE LONG TERM PERIOD...WITH BROAD AREA OF HIGH
PRESSURE OVER THE SOUTHERN UNITED STATES. ONLY ISOLATED SHOWERS AND
THUNDERSTORMS AT BEST...AND NOT MENTIONED IN THE FORECAST AT THIS
TIME. WILL RETURN TO SUMMER HEAT...WITH AFTERNOON HEAT INDEX VALUES
PUSHING CLOSE TO 105 DEGREES IN CENTRAL/SOUTHERN ARKANSAS. (46)
&&
.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK AR 92 74 93 74 / 30 30 30 20
HARRISON AR 90 71 91 71 / 40 30 30 20
HOT SPRINGS AR 92 73 95 73 / 30 20 30 20
PINE BLUFF AR 92 74 94 74 / 30 20 30 20
MOUNTAIN HOME AR 90 72 91 72 / 40 30 30 20
MONTICELLO AR 93 74 94 74 / 30 20 30 20
SEARCY AR 91 73 92 73 / 40 30 30 20
MOUNT IDA AR 92 73 95 73 / 30 20 30 20
RUSSELLVILLE AR 91 71 93 71 / 40 30 30 20
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...51 / LONG TERM...46
Hazardous weather outlook, Jul 19, 4:00 AM CST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE JUL 19 2005
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE JUL 19 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO POP UP
TODAY...MAINLY DURING THE HEAT OF THE AFTERNOON AND INTO THIS
EVENING. LOCALLY HEAVY DOWNPOURS WILL BE NOTED...BUT NO SEVERE
WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HIGH PRESSURE WILL BUILD OVER MUCH OF THE SOUTHERN UNITED
STATES...INCLUDING ARKANSAS. AS THE HIGH TAKES CHARGE...
PRECIPITATION WILL BECOME MORE ISOLATED. BY FRIDAY AND INTO THE
WEEKEND...NO RAIN IS IN THE FORECAST...WITH HOT AFTERNOON
TEMPERATURES. HEAT INDEX VALUES WILL APPROACH 105 DEGREES ACROSS
CENTRAL AND SOUTHERN ARKANSAS.
.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK
46
Thunderstorm Wind, Cleburne
- When
- July 19, 11:45 AM CST
- Where
- Cleburne County, Quitman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 35.383, -92.217
Thunderstorm winds downed trees, power lines and damaged the roof of a home at Quitman.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in North Carolina, July 19, 20051 death · 1 event
- Heat in Washington, July 19, 20051 death · 1 event
- Lightning Strikes in Georgia, July 19, 20051 injured · $382,000 · 3 events
- Flash Flooding and Flood in Kansas, July 19, 2005$450,000 · 7 events
- Lightning Strike in New Hampshire, July 19, 2005$200,000 · 1 event
- Lightning Strike in North Carolina, July 19, 2005$200,000 · 1 event
- Lightning Strike in North Carolina, July 19, 2005$100,000 · 1 event
- Flash Flood in North Carolina, July 19, 2005$40,000 · 1 event
- Damaging Wind and Lightning Strikes in Rhode Island, July 19, 2005$30,000 · 52 kt wind · 4 events
- Damaging Wind and Lightning Strike in New Hampshire, July 19, 2005$30,000 · 50 kt wind · 2 events
- Lightning Strike in Maine, July 19, 20051 injured · $20,000 · 1 event
- Flash Flood and Hail in Minnesota, July 19 to 20, 20052.5 in hail · 23 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463370.